# SDR DALA2018053063631

- Difficulty date: May 25, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1530
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO BAY,  RT FLOOR SIDE PLATE SPLICE WAS CORRODED BS 1530.  REMOVED AND REPLACED THE SPLICE IAW SRM 51-40-02, AND DWG 146N5390, REV C.
